I live in the U.K. I am 28. and I've had severe psoriasis for over 15 yrs. I have been taking Neotigason/Soriatane/Acitretin for 7 months, and had very good response, my psoriasis completely cleared.
However I was on a dosage of 60mg/day, and just before Christmas I was suddenly hit by the side effects below, which became intolerable. I found I could only tolerate the side effects by taking 25mg/day, however the psoriasis is creeping back, so I'm trying to increase the dosage slowly.
-- Worst --
1) Skin is cold/clammy -can't get warm, becoming intolerable.
2) Cheilitis -Dry/Badly peeling lips.
3) Dry/Badly peeling palms of hands, soles of feet, skin around eyes.
-- Moderate --
4) Abnormal Skin odor.
5) Sticky skin all over body.
6) Thin and splitting finger & toe nails.
7) Paresthesia -Feeling of waves pin pricks running along my body.
8) Sore/dry eyes
9) Sore/dry nostrils.
10) Hair on head turned curly.
11) Alopecia -Hair loss all over body (Including scalp initially).
12) Hair colour turned much lighter (initially).
I was hopping that you could suggest anything to help reduce the cold skin feeling, and if possible any of the others, apart from the obvious of moisturizers etc.
My dermatologist doesn't acknowledge these as side effects, and I'd feel uncomfortable correcting him.
This is the web site of Roche who manufactures the drug, here you can see a list of side effects.
Unfortunately, I have almsot no clinical experience with this drug and am quite unfamiliar with it. In any case, most side-effects of the kind you list are dose-related. This means that you can take only the does which produces side-effects which are tolerable. Why you can suddenly tolerate less than half what you used to take I cannot explain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.